# SDR UIEA2018071401463

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,253 hours, 15,405 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO TURN ON WEATHER RADAR. REQUIRES MULTIPLE BUTTON PUSH WXR FAIL MOMENTARILY DISPLAYED ON FO'S HSI. PERFORMED OPS CHECK OF WXR IAW 34-43-00-715. OPS CHECK GOOD. NO FAULTS FOUND ON FURTHER CAPT /FO'S DISPLAY.
